# SDR CALA2025061605573

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N151119
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FITTING ATTACHMENT OF AILERON OUTERMOST HINGE, UPPER FLANGE IS CRACKED.   CRACKED FITTING (SUPPORT RIB) WAS REMOVED AND REPLACED BY NEW SUPPORT RIB P/N: UA-113N1511-19-1, TRAVELER #T25/1812775 IAW SRM 51-40-02 AND DWG: 113N1511 REV B.
